# SDR IPXA2024071275073

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,339 hours, 24,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Deformed
- Location: Arming Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRY DOOR DOORWAY ARMING LEVER HINGE ASSY DEFORM. (REPLACE) OK TO WORK
